Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A two-sided absorption problem


Author: Harold Widom
Journal: Proc. Amer. Math. Soc. 12 (1961), 862-869
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9939-1961-0137146-7
MathSciNet review: 0137146
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Blumenthal, R. K. Getoor and D. B. Ray, On the distribution of first hits for the symmetric stable processes, Trans. Amer. Math. Soc. vol. 99 (1961) pp. 540-554. MR 0126885 (23:A4179)
  • [2] M. Kac and H. Pollard, The distribution of the maximum of partial sums of independent random variables, Canad. J. Math. vol. 2 (1950) pp. 375-384. MR 0036465 (12:114b)
  • [3] H. Kesten, Random walks with absorbing barriers and Toeplitz forms, Illinois J. Math. vol. 5 (1961) pp. 267-290. MR 0125639 (23:A2938)
  • [4] F. Spitzer, Some theorems concerning $ 2$-dimensional Brownian motion, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 187-197. MR 0104296 (21:3051)
  • [5] F. G. Tricomi, Integral equations, New York, Interscience, 1957. MR 0094665 (20:1177)
  • [6] H. Widom, Stable processes and integral equations, Trans. Amer. Math. Soc. vol. 98 (1961) pp. 430-449. MR 0121882 (22:12611)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0137146-7
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society